# SDR UIEA2024112801118

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,485 hours, 25,039 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 2005010743
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RECEIVED A MASTER WARNING "CABIN ALT".  COMPLIED W/ QRH.  FL380. CABIN ALT 11,000' DPSI 7.0.  USED MANUAL PRESSURIZATION MODE TO CONTROL & STABILIZED CABIN ALT.  "CABIN AUTO INOP" CAUTION MSG.  COMPLIED W/ QRH PROC.  "CABIN ALT AUTO 1" AND "CABIN ALT AUTO 2" STATUS MSG'S.( T/S PER FIM 21-31 FT 803. LOW FLOW INDICATED ON BITE TEST ASU, PER FIM, FOUND LH ENG PRSOV. R/R LH ENG PRSOV, LEAK & OPS CHK OK PER AMM 36-11-09. AS A PRECUATION, R/R CABIN PRESSURE CONTROL PANEL, DUE TO LANDING ACT SET KNOB SLIPS. OPS CHECK NORMAL IAW AMM 21-31-01. )
